2018
Том 70
№ 7

All Issues

Veselovskaya O. V.

Articles: 2
Article (Ukrainian)

On the approximation and growth of entire harmonic functions in $R_n$

Veselovskaya O. V.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 4. - pp. 464-470

We establish a criterion of extendability of harmonic function in a ball of the $n$-dimensional space to harmonic entire function and study the growth of entire harmonic function in terms of the best approximation of these function by harmonic polynomials.

Article (Ukrainian)

An analogue of Miles' theorem for functions that are δ-subharmonic in R m

Veselovskaya O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 694 – 698